# SDR DHL9672005C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER T/E PANEL JUST FWD OF NR 7 SPOILER HAS CORROSION AT AFT CENTER EDGE.  REPLACED PANEL PER SRM 51-10-1, 89 BY 12.
